# SDR YENA2023102001279

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 02802
- Aircraft time: 64,784 hours, 23,041 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2439,  LGA-NAS. 'ODOR EVENT ON SHORT FINAL "DIRTY SOCKS ODOR IN CABIN FAS ALSO REPORTED THAT THE ODOR WAS NOTED DURING TAXI FOR DEPARTURE FROM LGA ( PACKS ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
